If I suddenly disappear for a few days…

Like the title of this post. Full of mystery and suspense right?

Well, it’s not really that big of a deal and it might not even happen. I just wanted to let everyone know, just in case it happens.

As many of you know, I have severe vision problems. I’ve been through multiple surgeries and have been taking retina treatments for over 2 years now. The treatments haven’t worked yet, but my specialist says they can still work.

Image source https://www.ceenta.com/patient-resources/cystoid-macular-edema

I call my retina specialist my torture doctor. For two years everyone in his office told me the treatments don’t really hurt, they are just uncomfortable. BOLOGNA! Most of the treatments I have taken have left me unable to see for as much as 4 days. I laid in bed, curtains drawn, lights off, my head under the covers and wearing my eye patch trying to block out light, but my eye would be so sensitive it made the other eye sensitive too.

I had decided last month, unless there had been drastic improvement, I was not going to take any more treatments. By refusing to take them, they finally listened to me and asked questions. It was decided I was having an inflammatory response to the medication they were injecting into my eye.

Low and behold, this was not the only medication they could try. (this is where I began cursing under my breath). So I did take a treatment of the new medication.

Last month it was as different as night and day. I had ZERO light sensitivity and nothing more than a few minor headaches.

Tomorrow is my monthly treatment day.  If I don’t have a reaction to the treatment, I might take a nap or two over the next few days, but I will still answer messages, write a post or two, reply to comments, etc., etc.

If I do have a reaction, you may not hear a word from me for up to 4 days. But I will be back. I just don’t want anyone to worry if I am not around for a few days.

Leave a Reply